# SDR ABXA9600596

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47148
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Part number: 39567851
- Condition: Defective
- Location: Rt Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD NOSE GEAR DOORS WILL NOT RETRACT.  RECYCLED GEAR, NO HELP.  REPLACED RIGHT NOSE GEAR LINKAGE IAW DC-9 MM.
